Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have tiny rashes like bumps on lower buttock cheek. How to get relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6598 Questions
I have like a tiny rash like bumps that are on my left lower buttock cheek. It appears that they are forming 3 circles and it s raised it itches and it irrated when I'm sitting down.
Posted Sat, 4 Aug 2012 in Skin Hair and Nails
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query.
You seem to be suffering from ringworm which is a common fungal infection of the skin.
The medical term for ringworm is tinea.
Ringworm causes a scaly, crusted rash that may itch.
Ringworm can be successfully treated with antifungal medications used either topically or orally.
Heat and moisture help fungi grow and thrive, which makes them more commonly found in skin folds such as those in the groin or between the toes.

 To cure ringworm, it is necessary to take antifungal medications. Ringworm can be treated topically (with external applications) or systemically (for example, with oral medications):
Topical treatment: When fungus affects the skin of the body or the groin, many antifungal creams can clear the condition in around two weeks. Examples of such preparations include those that contain clotrimazole (Cruex cream, Desenex cream, Lotrimin cream, lotion, and solution), miconazole (Monistat-Derm cream), ketoconazole (Nizoral cream) etc. 
 Many of these antifungal creams are available as over-the-counter preparations. It is usually necessary to use topical medications for at least two weeks.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor